Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :39 Issue : 1 2012      Add To Cart                                                                    Download

Irregular Boundary Value Problems For Elliptic Differential-Operator Equations With Discontinuous Coefficients And Transmission Conditions

Auther : MUSTAFA KANDEMİR

 

Department of Mathematics, Education Faculty, Amasya University, Amasya, Turkey
 e-mail: mkandemir5@yahoo.com
 
 
ABSTRACT
 
We consider an irregular boundary value problem with elliptic differential-operator equations of the second order together with multipoint boundary-transmission conditions, including (usually) unbounded operators in a Hilbert space . In this problem, operators are discontinuous at the zero point and differential equations contain a spectral parameter. We prove coerciveness and Fredholmness of the boundary value problems with a defect, transmission and multipoint conditions.  
 
Key words: Boundary value problem, coerciveness, discontinuous coefficient, elliptic
 
differential operator, problem with a defect, transmission conditions.
 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55660

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law